# SDR DLL16950130

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Modified
- Location: Rt Ws 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 7-59089-3 IN COMPLIANCE OF VA 31733 AT RIGHT WING IWS293 BOTTOM HOLE ON VERTICAL RIB FLANGE CANNOT BE REAMED OR COLD WORKED DUE TO INTERFERENCE TO RIB CAP.  CUT RIB CAP FOR CLEARANCE AND REPAIRED PER SRM 57-12-00 P805.
